# SDR DALA2018082305236

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 57,472 hours, 20,771 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, NOTICED THE NR 2 BRAKE GLOWING AND A GREASE FIRE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BRAKE ASSEMBLY. CLEANED AND INSPECTED AXLE, NO DAMAGE NOTED.
